# SDR DALA2015020400887

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED APU EXHAUST DUCT .  EXHAUST DUCT APU WAS REPAIRED, AND WELDED, IAW ER/A 473221-14 MA RE, ORIGINAL.
